# SDR HALA2009060800228

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28138
- Aircraft time: 27,748 hours, 5,328 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R FMC FAIL ON L ENG START.  PERF FIM 34-61-00 FIG 108A.  PERF ENGINE START AT GATE.  OPS NORMAL.
